Struggling with waiting?
- 21 Nov 2015 by aaron182
- 21 Nov 2015
- depression, anxiety, panic disorder, generalized anxiety disorder, citalopram, anxiety and stress
I'm currently taking Citalopram for my severe Anxiety and I've been on 20g for about 5 weeks and 30g for 1 week. I'm still waiting for any positive feelings to appear. I know these take weeks to work and everything but I'm really struggling with the waiting part. Does anyone know of any medication I can ask for/get for helping reduce my anxiety while I wait for the other meds to kick in? Literally anything I can take for a short while or I can take when I'm feeling anxious etc.
Actually, you may want to ask your doctor about a med called Vistaril; it has anti-anxiety properties and is used for anxiety sometimes; it is fast-acting and may take the edge off if not too sedating. It is also not supposed to be habit forming.
My other suggestion would probably be Oxazepam, which is generic for Serax. I took it for a while before I required something stronger for Panic Attacks, and it worked great for me. It is in the benzodiazepine family, but is mild with lower risk for dependency, etc. I believe.
If your anxiety is still crippling and really interfering with your life, I definitely recommend discussing this with your doctor asap.
Your right about the Citalopram taking some time to kick in and each time they raise the dose it starts over but one good thing is this medication kicks in faster than many I would say call your doctor Monday and tell him or her about the Increased anxiety and if there is anything you can do to get some relief there are a lot of good medications to help with this, Stay positive and know it really should not be much longer before you start to get some relief. Good luck and keep the chin up you well get there. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 3 answers
Posted 4 Mar 2012 • 2 answers
Posted 16 Dec 2013 • 2 answers
Posted 16 Aug 2016 • 3 answers
Posted 20 Aug 2016 • 1 answer